# SDR DXTA2024022110960

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N521QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0058
- Aircraft time: 7,177 hours, 4,779 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 430200401
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: EMERGENCY PATH LIGHTING UNDER SEAT 5 DID NOT ILLUMINATE DURING PREFLIGHT CHECK OF EMERGENCY LIGHTS.  GAINED ACCESS TO SEAT #S PATH LIGHT CONNECTOR. FOUND CONNECTOR BROKEN. REPAIRED CONNECTOR WITH NJA SUPPLIED NEW MOLEX CONNECTOR P/N: 43020-0401, AND NEW PIN P/N: 43031-0009. OPS CHECKED GOOD. NO FURTHER DISCREPANCIES NOTED. REF: CE-680A SPM 20-30-00.
